Alert archive / Missouri / River Flood Warnings in 2008
River Flood Warning 39, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Mar 4, 2008, 12:59 PM CST for Gasconade County, Montgomery County, Missouri. It took effect at Mar 5, 2008, 3:25 AM CST. It was in force for 4 days.
The area
The counties it named.
The facts
- Issued
- Mar 4, 2008, 12:59 PM CST (18:59 UTC)
- In effect from
- Mar 5, 2008, 3:25 AM CST
- Expired
- Mar 9, 2008, 1:43 PM CDT
- In force
- 4 days
- Issued by
- NWS St. Louis, MO
- Flood severity
- Minor
Counties Gasconade County, MO, Montgomery County, MO
The radar
The St Louis radar (KLSX), 70 km from the middle of the area, began a volume at 18:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KLSX 041859
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1259 PM CST TUE MAR 04 2008
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVER IN MISSOURI...
MISSOURI RIVER AT GASCONADE AFFECTING GASCONADE AND MONTGOMERY
COUNTIES
.THIS FLOOD WARNING IS A RESULT OF 0.1 INCHES OF PRECIPITATION THE
PAST 24 HOURS AND NONE FORECAST IN THE NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC073-139-051859-
/O.NEW.KLSX.FL.W.0039.080305T1647Z-000000T0000Z/
/GSCM7.1.ER.080305T1647Z.080307T0000Z.000000T0000Z.NO/
1259 PM CST TUE MAR 04 2008
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE MISSOURI RIVER AT GASCONADE.
* FROM WEDNESDAY MORNING UNTIL FURTHER NOTICE.
* AT 6 AM TUESDAY THE STAGE WAS AN ESTIMATED 18.0 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO HAVE A BROAD CREST FROM LATE
THURSDAY INTO FRIDAY NEAR 23.4 FEET.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/05 03/06 03/07 03/08 03/09
MISSOURI RIVER
GASCONADE 22 E18.0 21.6 23.0 23.4 23.0 22.48 follow-up statements
000
WGUS83 KLSX 050228
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
828 PM CST TUE MAR 04 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING POINTS ALONG THE
MISSOURI RIVER...
GASCONADE AFFECTING GASCONADE AND MONTGOMERY COUNTIES
CHAMOIS AFFECTING CALLAWAY AND OSAGE COUNTIES
HERMANN AFFECTING GASCONADE AND MONTGOMERY COUNTIES
.THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP
STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC027-151-060228-
/O.CON.KLSX.FL.W.0040.080306T0900Z-080308T0900Z/
/CMSM7.1.ER.080306T0900Z.080307T0000Z.080307T0900Z.NO/
828 PM CST TUE MAR 04 2008
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER NEAR CHAMOIS
* UNTIL THE WARNING IS CANCELLED.
* AT 7 PM TUESDAY THE STAGE WAS 15.0 FEET.
* ONLY MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...RISE TO NEAR 17.2 FEET BY THURSDAY EVENING AND FALL
BELOW FLOOD STAGE BY FRIDAY MORNING.
* IMPACT...AT 17.0 FEET...FLOOD STAGE: LOWER LYING BOTTOM LAND
BEGINS TO FLOOD.
$$
MOC073-139-060227-
/O.EXT.KLSX.FL.W.0039.080305T0925Z-080310T1030Z/
/GSCM7.1.ER.080305T0925Z.080306T1800Z.080309T1030Z.NO/
828 PM CST TUE MAR 04 2008
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT GASCONADE
* UNTIL THE WARNING IS CANCELLED.
* AT 4:30 PM TUESDAY THE STAGE WAS 20.8 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...CONTINUE TO RISE TO NEAR 23.4 FEET BY THURSDAY EVENING.
THE RIVER WILL FALL BELOW FLOOD STAGE BY SUNDAY MORNING.
$$
MOC073-139-060227-
/O.CON.KLSX.FL.W.0041.080306T1400Z-080309T0900Z/
/HRNM7.1.ER.080306T1400Z.080307T0600Z.080308T0900Z.NO/
828 PM CST TUE MAR 04 2008
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT HERMANN
* UNTIL THE WARNING IS CANCELLED.
* AT 7:45 PM TUESDAY THE STAGE WAS 18.6 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...RISE TO NEAR 21.5 FEET FRIDAY MORNING.
* IMPACT...AT 21.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/05 03/06 03/07 03/08 03/09
MISSOURI RIVER
CHAMOIS 17 15.0 15.9 17.1 16.9 15.8 14.5
GASCONADE 22 20.8 22.3 23.3 23.4 22.8 21.9
HERMANN 21 18.6 19.9 20.9 21.4 20.9 20.3000
WGUS83 KLSX 051641
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1041 AM CST WED MAR 05 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
MISSOURI...
MISSOURI RIVER NEAR CHAMOIS AFFECTING CALLAWAY AND OSAGE COUNTIES
MISSOURI RIVER AT GASCONADE AFFECTING GASCONADE AND MONTGOMERY
COUNTIES
MISSOURI RIVER AT HERMANN AFFECTING GASCONADE AND MONTGOMERY
COUNTIES
.THIS FLOOD WARNING IS A RESULT OF THE HEAVY RAIN FROM THE PAST
COUPLE OF DAYS AND NO PRECIPITATION FORECAST IN THE NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC027-151-061641-
/O.EXT.KLSX.FL.W.0040.080305T2159Z-080308T1200Z/
/CMSM7.1.ER.080305T2159Z.080306T1800Z.080307T1200Z.NO/
1041 AM CST WED MAR 05 2008
...THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER NEAR CHAMOIS
* UNTIL SATURDAY MORNING.
* AT 8 AM WEDNESDAY THE STAGE WAS 16.5 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO CREST NEAR 17.3 FEET THURSDAY.
$$
MOC073-139-061640-
/O.EXT.KLSX.FL.W.0039.000000T0000Z-080310T0112Z/
/GSCM7.1.ER.080305T1200Z.080307T0000Z.080309T0112Z.NO/
1041 AM CST WED MAR 05 2008
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT GASCONADE
* UNTIL SATURDAY.
* AT 6 AM WEDNESDAY THE STAGE WAS AN ESTIMATED 22.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO CREST NEAR 23.0 FEET LATE
THURSDAY INTO THURSDAY NIGHT.
$$
MOC073-139-061640-
/O.EXT.KLSX.FL.W.0041.080306T1800Z-080309T0300Z/
/HRNM7.1.ER.080306T1800Z.080307T0600Z.080308T0300Z.NO/
1041 AM CST WED MAR 05 2008
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT HERMANN
* FROM THURSDAY AFTERNOON UNTIL SATURDAY.
* AT 9:45 AM WEDNESDAY THE STAGE WAS 19.9 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO CREST NEAR 21.2 FEET FRIDAY.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/06 03/07 03/08 03/09 03/10
MISSOURI RIVER
CHAMOIS 17 16.5 17.2 17.0 16.1 13.7 10.2
GASCONADE 22 E22.0 22.9 22.9 22.4 21.1 17.4
HERMANN 21 19.9 20.9 21.2 20.6 19.2 15.4000 WGUS83 KLSX 060257 FLSLSX FLOOD STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 857 PM CST WED MAR 05 2008 ...THE FLOOD WARNING CONTINUES FOR POINTS ALONG THE MISSOURI RIVER... GASCONADE AFFECTING GASCONADE AND MONTGOMERY COUNTIES HERMANN AFFECTING GASCONADE AND MONTGOMERY COUNTIES CHAMOIS AFFECTING CALLAWAY AND OSAGE COUNTIES THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE. SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE PASSAGE. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER CASE/ MOC027-151-070257- /O.CON.KLSX.FL.W.0040.000000T0000Z-080308T1200Z/ /CMSM7.1.ER.000000T0000Z.080306T1800Z.080307T1200Z.NO/ 857 PM CST WED MAR 05 2008 THE FLOOD WARNING CONTINUES FOR THE MISSOURI RIVER NEAR CHAMOIS * UNTIL THE WARNING IS CANCELLED. * AT 8 PM WEDNESDAY THE STAGE WAS 16.8 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 17.0 FEET. * FORECAST...RISE TO NEAR 17.3 FEET BY TOMORROW EARLY AFTERNOON AND FALL BELOW FLOOD STAGE FRIDAY MORNING. * IMPACT...AT 17.0 FEET...FLOOD STAGE: LOWER LYING BOTTOM LAND BEGINS TO FLOOD. $$ MOC073-139-070256- /O.EXT.KLSX.FL.W.0039.000000T0000Z-080309T1930Z/ /GSCM7.1.ER.080305T1200Z.080307T0000Z.080308T1930Z.NO/ 857 PM CST WED MAR 05 2008 THE FLOOD WARNING CONTINUES FOR THE MISSOURI RIVER AT GASCONADE * UNTIL THE WARNING IS CANCELLED. * AT 4:30 PM WEDNESDAY THE STAGE WAS 22.9 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 22.0 FEET. * FORECAST...RISE TO NEAR 23.0 FEET BY TOMORROW EVENING AND FALL BELOW FLOOD STAGE EARLY SUNDAY. $$ MOC073-139-070256- /O.EXT.KLSX.FL.W.0041.080307T0000Z-080308T1800Z/ /HRNM7.1.ER.080307T0000Z.080307T0600Z.080307T1800Z.NO/ 857 PM CST WED MAR 05 2008 THE FLOOD WARNING CONTINUES FOR THE MISSOURI RIVER AT HERMANN * UNTIL THE WARNING I
000
WGUS83 KLSX 061713
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1113 AM CST THU MAR 06 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI..
MISSOURI RIVER AT GASCONADE AFFECTING GASCONADE AND MONTGOMERY
COUNTIES
.NO ADDITIONAL PRECIPITATION IS FORECAST DURING THE NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC073-139-071713-
/O.CON.KLSX.FL.W.0039.000000T0000Z-080309T1930Z/
/GSCM7.1.ER.080305T1200Z.080306T1300Z.080308T1930Z.NO/
1113 AM CST THU MAR 06 2008
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT GASCONADE
* UNTIL SATURDAY AFTERNOON.
* AT 7:00 AM THURSDAY THE STAGE WAS 23.3 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE RIVER IS CRESTING NOW AND WILL FALL TO BELOW FLOOD
STAGE BY SATURDAY AFTERNOON.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/07 03/08 03/09 03/10 03/11
MISSOURI RIVER
GASCONADE 22 23.3 22.9 22.3 21.0 18.6 15.5000
WGUS83 KLSX 070330
FLSLSX
FLOOD STATEMENT +
NATIONAL WEATHER SERVICE ST LOUIS MO
930 PM CST THU MAR 06 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
MISSOURI...
THE MISSOURI RIVER AT GASCONADE AFFECTING GASCONADE AND
MONTGOMERY COUNTIES
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC073-139-080330-
/O.EXT.KLSX.FL.W.0039.000000T0000Z-080309T2100Z/
/GSCM7.1.ER.080305T1200Z.080306T1300Z.080308T2100Z.NO/
930 PM CST THU MAR 06 2008
...FLOOD WARNING EXTENDED UNTIL SUNDAY...
THE FLOOD WARNING CONTINUES FOR THE MISSOURI RIVER AT GASCONADE
* UNTIL SATURDAY.
* AT 6 PM THURSDAY THE STAGE WAS 23.2 (ESTIMATED) FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
SATURDAY AFTERNOON.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/07 03/08 03/09 03/10 03/11
MISSOURI RIVER
GASCONADE 22 E23.2 22.9 22.3 21.3 18.6 15.8000
WGUS83 KLSX 071540
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
940 AM CST FRI MAR 07 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
MISSOURI RIVER AT GASCONADE AFFECTING GASCONADE AND MONTGOMERY
COUNTIES
.THIS FLOOD WARNING IS BASED ON NO ADDITIONAL PRECIPITATION IN THE
NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC073-139-081540-
/O.EXT.KLSX.FL.W.0039.000000T0000Z-080309T0959Z/
/GSCM7.1.ER.080305T1200Z.080306T1300Z.080308T0959Z.NO/
940 AM CST FRI MAR 07 2008
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT GASCONADE
* UNTIL SATURDAY MORNING.
* AT 6:00 AM FRIDAY THE STAGE WAS ESTIMATED AT 22.9 FEET.
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE SATURDAY
MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/08 03/09 03/10 03/11 03/12
MISSOURI RIVER
GASCONADE 22 E22.9 21.9 20.8 19.1 16.7 14.5000
WGUS83 KLSX 081503
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
903 AM CST SAT MAR 08 2008
...THE FLOOD WARNING CONTINUES FOR THE MISSOURI RIVER...
AT GASCONADE AFFECTING GASCONADE AND MONTGOMERY COUNTIES
.THIS FLOOD STATEMENT CONTAINS NO ADDITIONAL PRECIPITATION IN THE
NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC073-139-091503-
/O.EXT.KLSX.FL.W.0039.000000T0000Z-080309T1912Z/
/GSCM7.1.ER.080305T1200Z.080306T1300Z.080308T1912Z.NO/
903 AM CST SAT MAR 08 2008
...THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT GASCONADE
* UNTIL SUNDAY AFTERNOON.
* AT 6:00 AM SATURDAY THE STAGE WAS ESTIMATED AT 22.4 FEET.
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE THIS
AFTERNOON.
* IMPACT...AT 22.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/09 03/10 03/11 03/12 03/13
MISSOURI RIVER
GASCONADE 22 E22.4 20.6 18.2 16.0 15.0 14.3000
WGUS83 KLSX 091843
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
143 PM CDT SUN MAR 09 2008
...THE FLOOD WARNING IS CANCELLED FOR THE MISSOURI RIVER...
AT GASCONADE AFFECTING GASCONADE AND MONTGOMERY COUNTIES
.THIS WILL BE THE LAST STATEMENT FOR THIS EVENT...
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC073-139-091913-
/O.CAN.KLSX.FL.W.0039.000000T0000Z-080309T1912Z/
/GSCM7.1.ER.080305T1200Z.080306T1300Z.080308T1003Z.NO/
143 PM CDT SUN MAR 09 2008
THE FLOOD WARNING IS CANCELLED FOR
THE MISSOURI RIVER AT GASCONADE.
* AT 1:00 PM SUNDAY THE STAGE WAS 19.0 FEET.
* FELL BELOW FLOOD STAGE SATURDAY MORNING.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO CONTINUE TO FALL TO 17.5 FEET
TOMORROW MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/10 03/11 03/12 03/13 03/14
MISSOURI RIVER
GASCONADE 22 19.0 17.5 15.8 15.3 15.0 14.5What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Mar 4, 11:50 AM CST, 1 hour 9 minutes earlier.
Area forecast discussion, Mar 4, 11:50 AM CST, 1 hour 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
1150 AM CST TUE MAR 4 2008
.DISCUSSION...
ROUND 2 OF WINTER STORM TAKING AIM ON FA ERY TDA. PCPN HAS BEEN
REFORMING OVR S MO AND S IL DURG THE LAST FEW HRS...AND EXPECT
ADDITIONAL AND FAIRLY RPD DVLPMT TO OCR HEADING INTO THE ERY MRNG
HRS AS DYNAMICS SHIFT E. 00Z MODEL RUNS CONT TO FCST A MAJOR
SNOWFALL FOR PARTS OF THE AREA...BUT ALL OPERATIONAL MODELS HV
SHIFTED THE AXIS OF HVIER SNW JUST A BIT SE FROM ERYR FCSTS. THIS
SHIFT WAS ALSO CAPTURED BY THE CANADIAN MODEL...WHICH HAS CONSISTENTLY
BEEN THE MODEL WITH THE MOST NW TRACK OVR THE LAST FEW DAYS AND
NGTS.
HWVR...THINK THE QPF SHIFT INDICATED BY THE MODELS MAY BE A BIT
TOO FAR S...WITH DEFORMATION ZN SETTING UP NICELY FROM SW MO INTO
N OZARKS. FORCING IN DEF ZN...INCLUDING INTS FRONTOGENETICAL
FORCING...SHUD EASILY PRODUCE 6+ INCHES OF SNOW FROM THE E OZARKS
INTO S IL DURG THE DAY...AND WITH MODELS STILL FCSTG A BIT OF
ELEVATED CAPE THINK THERE SHUD BE A FEW CLAPS OF THUNDER AS WELL
WHICH WILL HV THE POTENTIAL TO GREATLY ELEVATE SNOW TOTALS IN
ISOLATED AREAS. MIX OF -SN...IP...AND FZRA IS STILL BEING REPORTED
IN OUR XTRM SE COUNTIES ERY TDAY...BUT THINK COLD AIR WL CHG PCPN
OVR TO ALL SNOW IN THESE AREAS BY MID MRNG.
PERHAPS THE MOST DFCLT PART OF THE FORECAST IS TRYING TO PIN DOWN
WHERE THE NW EDGE OF THE ACCUMULATING SNOW WL SET UP. ITS GOING TO
BE ALMOST IMPOSSIBLE TO PIN DOWN AMTS IN THIS ZONE...AS
ACCUMULATIONS WILL GO FROM JUST A DUSTING TO SVRL INCHES IN A
DISTANCE OF ONLY A FEW MILES. COMPOUNDING THIS PART OF THE FCST IS
THE FACT THAT DRY AIR HAS PENETRATED A BIT FURTHER S THAN EXPECTED
OVRNGT...WHICH IS FORCING PCPN ALOFT TO SATURATE LWR LVLS BFR
REACHING THE GROUND. LOCATION OF AFOREMENTIONED DEF ZN...ALG WITH
TRACK OF UPR LO AND MID LVL FORCING PROGS... SUGGEST THIS NW EDGE
WL EXTEND FROM RUFLY OSAGE CO TO NR CARLINVILLE. HV TWEEKED
HEADLINES JUST A BIT TO ACCT FOR THIS EXPECTED EDGE...WITH A STRIP
OF COUNTIES N OF THIS LINE IN AN ADVSRY THRU 00Z.
NO MAJOR CHGS TO GOING FCST TNGT INTO MIDWEEK...WITH GUID TEMPS
ADJ IN AN ATTEMPT TO ACCT FOR EXPECTED SNWFALL TDA.
TRUETT
&&
.AVIATION...
FOR THE 18Z TAFS...
SURFACE LOW WAS LOCATED OVER CENTRAL KY LATE THIS MORNING. A BAND OF
MODERATE TO HEAVY SNOW COVERED THE STL METRO AREA WHILE IT WAS CLEAR
IN KCOU AND KUIN. SNOW IS EXPECTED TO CONTINUE ACROSS STL METRO AREA
UNTIL LATE AFTERNOON BEFORE DIMINISHING. SURFACE LOW WILL MOVE INTO
THE MID ATLANTIC REGION TONIGHT AND HIGH PRESSURE WILL BUILD INTO
THE REGION. VFR CONDITIONS EXPECTED TO CONTINUE UNTIL NOON ON
WEDNESDAY AT KCOU AND KUIN AND IMPROVE TO VFR AT KSTL AND KSUS
THIS EVENING.
TPS
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...WINTER STORM WARNING UNTIL 6 PM CST THIS AFTERNOON FOR CRAWFORD-
FRANKLIN-GASCONADE-IRON-JEFFERSON-MADISON-OSAGE-REYNOLDS-
ST. CHARLES-ST. FRANCOIS-ST. LOUIS-ST. LOUIS CITY-STE.
GENEVIEVE-WARREN-WASHINGTON.
WINTER WEATHER ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR
CALLAWAY-COLE-LINCOLN-MONTGOMERY.
IL...WINTER STORM WARNING UNTIL 6 PM CST THIS AFTERNOON FOR BOND IL-
CLINTON IL-FAYETTE IL-JERSEY IL-MACOUPIN IL-MADISON IL-
MARION IL-MONROE IL-MONTGOMERY IL-RANDOLPH IL-ST. CLAIR IL-
WASHINGTON IL.
WINTER WEATHER ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR
CALHOUN IL-GREENE IL.
&&
WFO LSXHazardous weather outlook, Mar 4, 6:52 AM CST, 6 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 652 AM CST TUE MAR 4 2008 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-051215- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 652 AM CST TUE MAR 4 2008 ...MAJOR WINTER STORM WILL AFFECT THE REGION TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT A WINTER STORM WILL BRING HEAVY SNOW TO SOUTHEAST AND EAST CENTRAL MISSOURI AND SOUTHERN ILLINOIS TODAY. WHILE ACCUMULATING SNOW IS EXPECTED ALONG AND SOUTH OF A JEFFERSON CITY...WHITE HALL LINE...THE HEAVIEST SNOWFALL WILL OCCUR ALONG AND SOUTH OF INTERSTATE 44 IN MISSOURI AND ALONG AND EAST OF INTERSTATE 55 IN ILLINOIS. SNOW ACCUMULATIONS OF 6 TO 8 INCHES ARE POSSIBLE IN THIS AREA...WITH SCATTERED THUNDERSTORMS ISOLATED HEAVIER AMOUNTS. LIGHT FREEZING RAIN AND SLEET MAY BE MIXED WITH THE SNOW THROUGH MID MORNING OVER EXTREME SOUTHEAST MISSOURI AND SOUTH CENTRAL ILLINOIS. IN ADDITION...STRONG NORTHWEST WINDS WILL CREATE BLOWING AND DRIFTING OF THE SNOW. SNOWFALL WILL RAPIDLY DIMINISH ACROSS THE AREA DURING THE AFTERNOON HOURS. A WINTER STORM WARNING AND WINTER WEATHER ADVISORY ARE IN EFFECT TODAY FOR MUCH OF THE AREA. FOR FURTHER INFORMATION...PLEASE REFER TO THE WARNING/ADVISORY PRODUCT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE URGED TO REPORT SNOWFALL TOTALS TO THE NATIONAL WEATHER SERVICE...AS WELL AS ANY THUNDER THAT THEY OBSERVE. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 TRUETT
In the hours before
Local storm report, Mar 4, 11:36 AM CST, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1136 AM CST TUE MAR 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM HEAVY SNOW CHESTERFIELD 38.65N 90.58W
03/04/2008 M5.0 INCH ST. LOUIS MO BROADCAST MEDIA
2.5 INCHES HAS FALLEN IN THE PAST 30 MINUTES
&&
CARNEYLocal storm report, Mar 4, 11:49 AM CST, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1149 AM CST TUE MAR 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1135 AM SNOW 6 SE SULLIVAN 38.15N 91.09W
03/04/2008 M1.5 INCH WASHINGTON MO TRAINED SPOTTER
0.3 INCHES OVER THE PAST HOUR
1135 AM SNOW FREDERICKTOWN 37.56N 90.30W
03/04/2008 M1.0 INCH MADISON MO TRAINED SPOTTER
CONTINUING TO SNOW
1135 AM HEAVY SNOW CREVE COEUR 38.66N 90.44W
03/04/2008 M4.0 INCH ST. LOUIS MO TRAINED SPOTTER
HEAVY SNOW CONTINUES
1140 AM HEAVY SNOW OVERLAND 38.70N 90.37W
03/04/2008 M7.0 INCH ST. LOUIS MO TRAINED SPOTTER
CONTINUING TO SNOW HEAVILY
&&
CARNEYLocal storm report, Mar 4, 12:02 PM CST, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1202 PM CST TUE MAR 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 AM HEAVY SNOW WEBSTER GROVES 38.59N 90.35W
03/04/2008 M4.0 INCH ST. LOUIS MO PUBLIC
HEAVY SNOW CONTINUING
1045 AM HEAVY SNOW KIRKWOOD 38.58N 90.42W
03/04/2008 M3.5 INCH ST. LOUIS MO TRAINED SPOTTER
HEAVY SNOW CONTINUING
1045 AM SNOW 6 SE SULLIVAN 38.15N 91.09W
03/04/2008 M1.0 INCH WASHINGTON MO TRAINED SPOTTER
1045 AM HEAVY SNOW MANCHESTER 38.59N 90.51W
03/04/2008 M3.5 INCH ST. LOUIS MO TRAINED SPOTTER
2.2 INCHES IN THE PAST HOUR
1145 AM HEAVY SNOW ELLISVILLE 38.59N 90.59W
03/04/2008 M6.0 INCH ST. LOUIS MO TRAINED SPOTTER
CONTINUING TO SNOW HEAVILY
1145 AM HEAVY SNOW CARLINVILLE 39.28N 89.88W
03/04/2008 M2.5 INCH MACOUPIN IL TRAINED SPOTTER
2.5 INCHES HAS FALLEN OVER THE PAST 2 1/2 HOURS
1145 AM HEAVY SNOW OVERLAND 38.70N 90.37W
03/04/2008 M7.0 INCH ST. LOUIS MO TRAINED SPOTTER
CONTINUING TO SNOW HEAVILY
1145 AM HEAVY SNOW STEELVILLE 37.97N 91.36W
03/04/2008 M6.0 INCH CRAWFORD MO TRAINED SPOTTER
SNOW TAPERING OFF
1145 AM ICE STORM DU BOIS 38.22N 89.21W
03/04/2008 WASHINGTON IL TRAINED SPOTTER
1/4-1/2 INCH ICE ESTIMATED. TREE LIMBS AND POWER LINES
DOWN...WIDESPREAD POWER OUTAGES SINCE YESTERDAY EVENING.
1150 AM HEAVY SNOW 2 E BRIDGETON 38.77N 90.39W
03/04/2008 M6.1 INCH ST. LOUIS MO OFFICIAL NWS OBS
OFFICIAL SNOWFALL MEASUREMENT AT KSTL LAMBERT
INTERNATIONAL AIRPORT
1150 AM HEAVY SNOW 2 SSE POTOSI 37.91N 90.77W
03/04/2008 M6.0 INCH WASHINGTON MO TRAINED SPOTTER
VISIBILITY ESTIMATED AT 200 YARDS IN HEAVY SNOW
1155 AM SNOW CEDAR HILL 38.36N 90.64W
03/04/2008 M3.0 INCH JEFFERSON MO TRAINED SPOTTER
1155 AM HEAVY SNOW CHESTERFIELD 38.65N 90.58W
03/04/2008 M6.5 INCH ST. LOUIS MO BROADCAST MEDIA
1.5 INCHES MEASURED IN THE PAST 30 MINUTES
1155 AM HEAVY SNOW CREVE COEUR 38.66N 90.44W
03/04/2008 M6.2 INCH ST. LOUIS MO TRAINED SPOTTER
6.2 INCHES MEASURED IN THE PAST 3 HOURS
&&
CARNEYLocal storm report, Mar 4, 12:19 PM CST, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1219 PM CST TUE MAR 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 AM HEAVY SNOW ST. CLAIR 38.35N 90.98W
03/04/2008 M8.0 INCH FRANKLIN MO TRAINED SPOTTER
CONTINUING TO SNOW HEAVILY
1155 AM SNOW CADET 37.99N 90.69W
03/04/2008 M5.0 INCH WASHINGTON MO TRAINED SPOTTER
1200 PM SNOW MARYLAND HEIGHTS 38.72N 90.48W
03/04/2008 M5.0 INCH ST. LOUIS MO TRAINED SPOTTER
LIGHT SNOW CONTINUING
1200 PM SNOW COLUMBIA 38.46N 90.23W
03/04/2008 M1.8 INCH MONROE IL TRAINED SPOTTER
LIGHT SNOW CONTINUING
1200 PM SNOW BYRNES MILL 38.44N 90.57W
03/04/2008 M4.2 INCH JEFFERSON MO TRAINED SPOTTER
1205 PM HEAVY SNOW FLORISSANT 39.49N 91.79W
03/04/2008 M8.0 INCH MONROE MO PUBLIC
1210 PM SNOW 10 NNW POTOSI 38.07N 90.85W
03/04/2008 M2.3 INCH WASHINGTON MO TRAINED SPOTTER
1210 PM HEAVY SNOW CRESTWOOD 38.56N 90.38W
03/04/2008 M5.0 INCH ST. LOUIS MO TRAINED SPOTTER
1210 PM HEAVY SNOW CEDAR HILL 38.36N 90.64W
03/04/2008 M5.0 INCH JEFFERSON MO PUBLIC
1210 PM HEAVY SNOW PACIFIC 38.48N 90.75W
03/04/2008 M4.0 INCH FRANKLIN MO PUBLIC
1.5 INCHES IN THE PAST HOUR...CONTINUING TO SNOW HEAVILY
1210 PM SNOW MEHLVILLE 38.50N 90.32W
03/04/2008 M3.9 INCH ST. LOUIS MO TRAINED SPOTTER
1210 PM HEAVY SNOW 4 NE FARMINGTON 37.82N 90.37W
03/04/2008 M3.0 INCH STE. GENEVIEVE MO TRAINED SPOTTER
CONTINUING TO SNOW HEAVILY...VERY POOR VISIBILITY
&&
CARNEYLocal storm report, Mar 4, 12:32 PM CST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1232 PM CST TUE MAR 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 PM HEAVY SNOW MANCHESTER 38.59N 90.51W
03/04/2008 M5.0 INCH ST. LOUIS MO TRAINED SPOTTER
1215 PM HEAVY SNOW BOURBON 38.15N 91.25W
03/04/2008 M6.3 INCH CRAWFORD MO TRAINED SPOTTER
1215 PM HEAVY SNOW EUREKA 38.50N 90.64W
03/04/2008 M7.0 INCH ST. LOUIS MO PUBLIC
1215 PM SNOW BETHALTO 38.90N 90.05W
03/04/2008 M2.0 INCH MADISON IL TRAINED SPOTTER
1215 PM HEAVY SNOW JERSEYVILLE 39.12N 90.33W
03/04/2008 E2.0 INCH JERSEY IL TRAINED SPOTTER
WHITE OUT CONDITIONS...ROADS NEARLY IMPASSIBLE...SNOW
BLOWING AND DRIFTING
1220 PM HEAVY SNOW OFALLON 38.78N 90.71W
03/04/2008 M1.8 INCH ST. CHARLES MO TRAINED SPOTTER
HEAVY SNOW CONTINUING...1 INCH FELL IN 40 MINUTES
1225 PM SNOW NEW MELLE 38.71N 90.88W
03/04/2008 M4.0 INCH ST. CHARLES MO TRAINED SPOTTER
1 INCH PER HOUR SNOWFALL RATE. BLOWING AND DRIFTING
SNOW...SOME SNOW DRIFTS UP TO 12 INCHES DEEP.
&&
CARNEYLocal storm report, Mar 4, 12:45 PM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1245 PM CST TUE MAR 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 PM HEAVY SNOW ST. LOUIS 38.64N 90.24W
03/04/2008 M5.5 INCH ST. LOUIS CITY MO TRAINED SPOTTER
1230 PM HEAVY SNOW GODFREY 38.97N 90.19W
03/04/2008 M9.0 INCH MADISON IL TRAINED SPOTTER
1230 PM HEAVY SNOW CHESTERFIELD 38.65N 90.58W
03/04/2008 M7.0 INCH ST. LOUIS MO BROADCAST MEDIA
SNOWFALL RATE HAS DECREASED TO AROUND 1 INCH PER HOUR
1230 PM SNOW MADISON 38.68N 90.15W
03/04/2008 M3.5 INCH MADISON IL TRAINED SPOTTER
SNOWFALL RATES AROUND 1 INCH PER HOUR
1235 PM HEAVY SNOW FENTON 38.54N 90.45W
03/04/2008 M6.3 INCH ST. LOUIS MO TRAINED SPOTTER
STILL SNOWING HEAVILY
1235 PM HEAVY SNOW CREVE COEUR 38.66N 90.44W
03/04/2008 M8.5 INCH ST. LOUIS MO PUBLIC
1240 PM HEAVY SNOW FLORISSANT 38.80N 90.32W
03/04/2008 M9.0 INCH ST. LOUIS MO PUBLIC
1240 PM HEAVY SNOW OVERLAND 38.70N 90.37W
03/04/2008 M8.0 INCH ST. LOUIS MO PUBLIC
&&
CARNEYThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 4, 1:20 PM CST | River Flood Warning | LSX | Callaway, Osage | 46 hr |
| Mar 4, 1:20 PM CST | River Flood Warning | LSX | Gasconade, Montgomery | 46 hr |
Nearby
River Flood Warnings in Missouri, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.